Highly dispersive optical solitons with undetermined coefficients

Biswas A., Vega-Guzman J., Mahmood M. F., Khan S., EKİCİ M., Zhou Q., ...More

OPTIK, vol.182, pp.890-896, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.087
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.890-896
  • Keywords: Dispersions, Solitons, Undetermined coefficients, KERR
  • Yozgat Bozok University Affiliated: Yes


This work is about highly dispersive optical solitons with Kerr and power law nonlinearity. Bright, dark and singular solitons are obtained from undetermined coefficients. This method proves that highly dispersive optical solitons are obtainable only with inter-modal and group velocity dispersions for both nonlinear forms.